# SDR 96ZZZM32

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 750
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Lt Tq Ring
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5164 WAS TWENTY MINUTES INTO THE FLIGHT TO HTS WHEN THE LEFT ENGINE TORQUE INDICATION STARTED TO FLUCTUATE.  THE CAPTAIN SELECTED THE SRL/TTL COMPUTERS BUT THE FLUCTUATIONS CONTINUED.  THE CAPTAIN CONTACTED MAINTENANCE CONTROL AND DISCUSSED THE PROBLEM.  THE CAPTAIN DECIDED TO RETURN TO CLT BUT, DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT MADE A SAFE AN UNEVENTFUL LANDING IN CLT.  MAINTENANCE PERSONNEL WERE DISPATCHED TO TROUBLESHOOT THE PROBLEM.  OIL WAS FOUND IN THE LEFT ENGINE TORQUE RING CANNON PLUG.  THE OIL WAS REMOVED FROM THE CANNON PLUG THE AIRCRAFT WAS GROUND RAN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
